I had a tubal ligation 2 years ago.Since then I again have extremely painful periods( take a bottle of advil each cycle) a lot of blood clots and not small ones- enough to soak a pad- during first 3 days.I am on round the clock Advil for the first few days and it gets a little less painful after that.Wondering if I should be concerned(lol- name is a coincidense) or if this is just normal to expect? I have two children and had no trouble conceiving, so I know it isn't endo.I am 39 and wondering if maybe it is an early sign leading up to pre-menopause? Or am I just on the wrong thought process? Anyone have any thoughts.I am one of those who will not go to the doc until I am crawling there on my knees, so I would love some input.
My period also got much worse after my tubal, but it sounds like yours is horrible. My doctor gave me Naproxen for my cramps, 550 mg (which is basically like taking a little more than two aleve at a time). If I take them before I actually get my period (which can be a trick cause Ive never been regular in my life) it definately makes a difference in the cramps.
I would be concerned about those types of clots. If it were me Id make a trip to the Gyn to get their opinion. In the meantime, maybe give the Aleve/Naproxen a try instead. The ones sold OTC are 220mg. My gyne told me that altho they prescribe them 12 hrs apart, you can take them as close as 8 hrs apart but not to take them closer than 8 hrs.
Thank you for your reply.I will try the aleve next cycle and see what it does.I will also see about getting a referal to a gyn and do something about all the clots I get.I thought it was wrong, but wasn't too sure as I always had clots, just not like the ones since the tubal.Thanks again for taking the time to post.
I had problems after my tubal as well.I had severe cramps and developed cyst after cyst.I am not trying to freak you out here ,,just letting you know your not alone!!When they mess around in there it takes a bit to get back to normal sometimes!!
I also had a tubal about 2 1/2 years ago, and have been dealing with agonizing periods and a lot of clots for about a year now. I actually talked to a doc about it this week. He gave me some low dose bc pills to try for a few months, if that doesn't do it we will look into "more aggressive" options. He said that the clots are causing the other problems. The way he explained it, as the uterus tries to push out the clots (as opposed to just fluid) it spasms and releases hormones. The spasms are painful, and the hormones are causing the headaches and other symptoms I have. He talked to me for a long time, and there are a lot of other factors at play, but the clots are the big one (at least for me).
The most obvious thing for me was that before the surgery, I was using hormonal methods of bc, and had been for years! So it isn't caused by the tubal, I was just using other methods that helped my symptoms before. Does that make sense?
Yes that makes a lot of sense.I had not been on the pill as my doctor thought it would make my depression worse.So I always used condoms.Plus I was single a lot after having my children, so it was not a major issue.So I am not sure if it was the tubal or if it was just coincidense as to the timing.I knew that it could cause more cramps as I was warned by the gyno before the operation, but not about the clots.It is such a pain in the butt(ok not the butt) but you get what I mean.Women problems of this sort are a major bunch of crap lol.Thanks for the posts.